# SDR DJFA2005139

- Difficulty date: September 14, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N525CW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600225
- Aircraft time: 6,492 hours, 5,134 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Thermoswitch
- Part number: 1173T0635
- Part serial: 0160
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

KMDW - KMDW - DURING CLIMB WHILE PASSING 13,000 FT, THE EMERGENCY PRESSURIZATION SYSTEM ENGAGED.  THE CREW DONNED THEIR OXYGEN MASKS AND RETURNED THE AIRCRAFT TO KMDW.  THE CABIN AIR WAS REPORTED TO BE VERY WARM PRIOR TO THE EMERGENCY PRESSURIZATION SYSTEM ENGAGING.  MAINTENANCE REPLACED THE 410 DEGREE SWITCH.  BOTH OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
